# SDR USAA050438

- Difficulty date: March 31, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Engine: Cfmint CFM563B2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - STRINGER, (.250 INCH CRACK), STRINGER 4L, STATION 908.0906.  INSTALLED SPLICE IAW SRM. (K)
